Alert archive / Missouri / Heat Advisories in 2016

Heat Advisory 8, NWS St. Louis, MO

September 5, 2016Saint Charles County, Saint Louis County, City of Saint Louis, Missouri; Madison County, Saint Clair County, Illinois

NWS St. Louis, MO issued this heat advisory at Sep 5, 2016, 3:05 PM CDT for Saint Charles County, Saint Louis County, City of Saint Louis, Missouri; Madison County, Saint Clair County, Illinois. It took effect at Sep 6, 2016, 12:00 PM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Sep 5, 2016, 3:05 PM CDT (20:05 UTC)
In effect from
Sep 6, 2016, 12:00 PM CDT
Expired
Sep 7, 2016, 6:22 PM CDT
In force
30 hr
Issued by
NWS St. Louis, MO

Counties Madison County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 39 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.1 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 179 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
179 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
952 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

422 
WWUS73 KLSX 052005
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAINT LOUIS MO
305 PM CDT MON SEP 5 2016

ILZ100-101-MOZ061-063-064-061000-
/O.NEW.KLSX.HT.Y.0008.160906T1700Z-160908T0000Z/
MADISON IL-SAINT CHARLES MO-SAINT CLAIR IL-SAINT LOUIS CITY MO-
SAINT LOUIS MO-
INCLUDING THE CITIES OF...ALTON...BELLEVILLE...CAHOKIA...
EDWARDSVILLE...SAINT CHARLES...SAINT LOUIS
305 PM CDT MON SEP 5 2016

...HEAT ADVISORY IN EFFECT FROM NOON TUESDAY TO 7 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAINT LOUIS HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TUESDAY TO 7 PM CDT
WEDNESDAY.

* TIMING...DANGEROUS LEVELS OF HEAT AND HUMIDITY WILL RETURN TO
  THE AREA TUESDAY AFTERNOON AND CONTINUE UNTIL EARLY WEDNESDAY
  EVENING.

* HEAT INDEX VALUES...UP TO 105 DUE TO TEMPERATURES IN THE MID
  90S...AND DEWPOINTS IN THE LOWER TO MID 70S.

* IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH 
  HUMIDITY WILL LIKELY LEAD TO AN INCREASED RISK OF HEAT- 
  RELATED STRESS AND ILLNESS. THE VERY YOUNG... THE ELDERLY...
  THOSE WITHOUT AIR CONDITIONING...AND THOSE PARTICIPATING IN 
  STRENUOUS OUTDOOR ACTIVITIES WILL BE THE MOST SUSCEPTIBLE. 
  ALSO...CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER 
  OF MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9-1-1 IMMEDIATELY.

BEAT THE HEAT...CHECK THE BACKSEAT! YOUNG CHILDREN AND PETS
SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY
CIRCUMSTANCES. THIS IS ESPECIALLY TRUE DURING WARM OR HOT WEATHER
WHEN CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF
MINUTES.

PEOPLE IN THE SAINT LOUIS METROPOLITAN AREA CAN GET INFORMATION
ABOUT COOLING CENTERS OR ENERGY ASSISTANCE RELATED TO THE
EXCESSIVE HEAT BY CALLING THE UNITED WAY OF GREATER SAINT LOUIS AT
800-427-4626...OR IF CALLING FROM A LAND LINE PHONE DIAL 2-1-1. 
YOU CAN ALSO CALL COOL DOWN SAINT LOUIS AT 314-241-7668.

&&

$$

TES
5 follow-up statements
326 
WWUS73 KLSX 060850
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAINT LOUIS MO
350 AM CDT TUE SEP 6 2016

...HOT AND HUMID TODAY INTO WEDNESDAY...

.HOT AND HUMID CONDITIONS TODAY INTO WEDNESDAY.

ILZ100-101-MOZ061-063-064-062300-
/O.CON.KLSX.HT.Y.0008.160906T1700Z-160908T0000Z/
MADISON IL-SAINT CHARLES MO-SAINT CLAIR IL-SAINT LOUIS CITY MO-
SAINT LOUIS MO-
INCLUDING THE CITIES OF...ALTON...BELLEVILLE...CAHOKIA...
EDWARDSVILLE...SAINT CHARLES...SAINT LOUIS
350 AM CDT TUE SEP 6 2016

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT
WEDNESDAY...

* TIMING...DANGEROUS LEVELS OF HEAT AND HUMIDITY WILL RETURN TO
  THE AREA THIS AFTERNOON AND CONTINUE UNTIL EARLY WEDNESDAY
  EVENING.

* HEAT INDEX VALUES...UP TO 105 DUE TO TEMPERATURES IN THE MID 90S AND
  DEWPOINTS IN THE LOW TO MID 70S.

* IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH 
  HUMIDITY WILL LIKELY LEAD TO AN INCREASED RISK OF HEAT- 
  RELATED STRESS AND ILLNESS. THE VERY YOUNG... THE ELDERLY... 
  THOSE WITHOUT AIR CONDITIONING...AND THOSE PARTICIPATING IN 
  STRENUOUS OUTDOOR ACTIVITIES WILL BE THE MOST SUSCEPTIBLE. 
  ALSO...CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER 
  OF MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

BEAT THE HEAT...CHECK THE BACKSEAT! YOUNG CHILDREN AND PETS
SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY
CIRCUMSTANCES. 

PEOPLE IN THE SAINT LOUIS METROPOLITAN AREA CAN GET INFORMATION
ABOUT COOLING CENTERS OR ENERGY ASSISTANCE RELATED TO THE
EXCESSIVE HEAT BY CALLING THE UNITED WAY OF GREATER SAINT LOUIS
AT 800-427-4626...OR IF CALLING FROM A LAND LINE PHONE DIAL 2-1-
1. YOU CAN ALSO CALL COOL DOWN SAINT LOUIS AT 314-241-7668.

&&

$$

KD
687 
WWUS73 KLSX 062030
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAINT LOUIS MO
330 PM CDT TUE SEP 6 2016

ILZ100-101-MOZ061-063-064-071000-
/O.CON.KLSX.HT.Y.0008.000000T0000Z-160908T0000Z/
MADISON IL-SAINT CHARLES MO-SAINT CLAIR IL-SAINT LOUIS CITY MO-
SAINT LOUIS MO-
INCLUDING THE CITIES OF...ALTON...BELLEVILLE...CAHOKIA...
EDWARDSVILLE...SAINT CHARLES...SAINT LOUIS
330 PM CDT TUE SEP 6 2016

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY...

* TIMING...DANGEROUS LEVELS OF HEAT AND HUMIDITY WILL CONTINUE
  UNTIL EARLY WEDNESDAY EVENING.

* HEAT INDEX VALUES...UP TO 105 WEDNESDAY AFTERNOON DUE TO
  TEMPERATURES IN THE MID 90S...AND DEWPOINTS IN THE MID 70S.

* IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH 
  HUMIDITY WILL LIKELY LEAD TO AN INCREASED RISK OF HEAT- 
  RELATED STRESS AND ILLNESS. THE VERY YOUNG... THE ELDERLY... 
  THOSE WITHOUT AIR CONDITIONING...AND THOSE PARTICIPATING IN 
  STRENUOUS OUTDOOR ACTIVITIES WILL BE THE MOST SUSCEPTIBLE. 
  ALSO...CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER 
  OF MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

BEAT THE HEAT...CHECK THE BACKSEAT! YOUNG CHILDREN AND PETS
SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY
CIRCUMSTANCES.

PEOPLE IN THE SAINT LOUIS METROPOLITAN AREA CAN GET INFORMATION
ABOUT COOLING CENTERS OR ENERGY ASSISTANCE RELATED TO THE
EXCESSIVE HEAT BY CALLING THE UNITED WAY OF GREATER SAINT LOUIS
AT 800-427-4626...OR IF CALLING FROM A LAND LINE PHONE DIAL 2-1-
1. YOU CAN ALSO CALL COOL DOWN SAINT LOUIS AT 314-241-7668.

&&

$$

TES
930 
WWUS73 KLSX 070851
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAINT LOUIS MO
351 AM CDT WED SEP 7 2016

ILZ100-101-MOZ061-063-064-080000-
/O.CON.KLSX.HT.Y.0008.000000T0000Z-160908T0000Z/
MADISON IL-SAINT CHARLES MO-SAINT CLAIR IL-SAINT LOUIS CITY MO-
SAINT LOUIS MO-
INCLUDING THE CITIES OF...ALTON...BELLEVILLE...CAHOKIA...
EDWARDSVILLE...SAINT CHARLES...SAINT LOUIS
351 AM CDT WED SEP 7 2016

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING...DANGEROUS LEVELS OF HEAT AND HUMIDITY WILL RETURN THIS
  AFTERNOON AND CONTINUE UNTIL THIS EVENING.

* HEAT INDEX VALUES...UP TO 105 DEGREES ARE EXPECTED DUE TO HIGH
  TEMPERATURES IN THE MIDDLE 90S...AND DEWPOINTS IN THE LOWER TO
  MIDDLE 70S.

* IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
  WILL LIKELY LEAD TO AN INCREASED RISK OF HEAT-RELATED STRESS AND
  ILLNESS. THE VERY YOUNG...THE ELDERLY...THOSE WITHOUT AIR
  CONDITIONING...AND THOSE PARTICIPATING IN STRENUOUS OUTDOOR
  ACTIVITIES WILL BE THE MOST SUSCEPTIBLE. ALSO...CAR INTERIORS
  CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

BEAT THE HEAT...CHECK THE BACKSEAT! YOUNG CHILDREN AND PETS
SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES.

PEOPLE IN THE SAINT LOUIS METROPOLITAN AREA CAN GET INFORMATION
ABOUT COOLING CENTERS OR ENERGY ASSISTANCE RELATED TO THE
EXCESSIVE HEAT BY CALLING THE UNITED WAY OF GREATER SAINT LOUIS
AT 800-427-4626...OR IF CALLING FROM A LAND LINE PHONE DIAL 2-1-
1. YOU CAN ALSO CALL COOL DOWN SAINT LOUIS AT 314-241-7668.

&&

$$

2%
745 
WWUS73 KLSX 072041
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAINT LOUIS MO
341 PM CDT WED SEP 7 2016

ILZ100-101-MOZ061-063-064-080000-
/O.CON.KLSX.HT.Y.0008.000000T0000Z-160908T0000Z/
MADISON IL-SAINT CHARLES MO-SAINT CLAIR IL-SAINT LOUIS CITY MO-
SAINT LOUIS MO-
INCLUDING THE CITIES OF...ALTON...BELLEVILLE...CAHOKIA...
EDWARDSVILLE...SAINT CHARLES...SAINT LOUIS
341 PM CDT WED SEP 7 2016

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING...DANGEROUS LEVELS OF HEAT AND HUMIDITY WILL CONTINUE
  UNTIL THIS EVENING.

* HEAT INDEX VALUES...UP TO 105 DUE TO TEMPERATURES IN THE MID
  90S...AND DEWPOINTS OF AROUND 70.

* IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH 
  HUMIDITY WILL LIKELY LEAD TO AN INCREASED RISK OF HEAT-RELATED 
  STRESS AND ILLNESS. THE VERY YOUNG...THE ELDERLY...THOSE 
  WITHOUT AIR CONDITIONING...AND THOSE PARTICIPATING IN 
  STRENUOUS OUTDOOR ACTIVITIES WILL BE THE MOST SUSCEPTIBLE. 
  ALSO...CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER 
  OF MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

BEAT THE HEAT...CHECK THE BACKSEAT! YOUNG CHILDREN AND PETS
SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY
CIRCUMSTANCES.

PEOPLE IN THE SAINT LOUIS METROPOLITAN AREA CAN GET INFORMATION
ABOUT COOLING CENTERS OR ENERGY ASSISTANCE RELATED TO THE
EXCESSIVE HEAT BY CALLING THE UNITED WAY OF GREATER SAINT LOUIS
AT 800-427-4626...OR IF CALLING FROM A LAND LINE PHONE DIAL 2-1-
1. YOU CAN ALSO CALL COOL DOWN SAINT LOUIS AT 314-241-7668.

&&

$$

GKS
874 
WWUS73 KLSX 072322
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAINT LOUIS MO
622 PM CDT WED SEP 7 2016

ILZ100-101-MOZ061-063-064-080030-
/O.CAN.KLSX.HT.Y.0008.000000T0000Z-160908T0000Z/
MADISON IL-SAINT CHARLES MO-SAINT CLAIR IL-SAINT LOUIS CITY MO-
SAINT LOUIS MO-
INCLUDING THE CITIES OF...ALTON...BELLEVILLE...CAHOKIA...
EDWARDSVILLE...SAINT CHARLES...SAINT LOUIS
622 PM CDT WED SEP 7 2016

...HEAT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAINT LOUIS HAS CANCELLED THE 
HEAT ADVISORY. HEAT INDEX VALUES HAVE FALLEN BELOW ADVISORY
CRITERIA ACROSS MOST OF THE AREA.

$$

BYRD

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this heat advisory went out at Sep 5, 2:55 PM CDT, 10 minutes earlier.

Area forecast discussion, Sep 5, 2:55 PM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
255 PM CDT MON SEP 5 2016

.SHORT TERM...  (Through Late Tonight)
Issued at 255 PM CDT Mon Sep 5 2016

Diurnally-driven iso-sct SHRA/TSRA should percolate through the
afternoon and into the early evening hours before finally
dissipating due to loss of diurnal heating. Persistent return flow
maintains a warm and humid air mass across the region tonight, and
overnight lows will be several degrees warmer tonight compared to
last night for most locations. Winds should remain strong enough to
interfere with widespread fog formation.

Kanofsky

.LONG TERM...  (Tuesday through Next Monday)
Issued at 255 PM CDT Mon Sep 5 2016

(Until Wednesday Afternoon)

An upper level RIDGE will continue to dominate our region during
this period.  No upper level disturbances or surface fronts are
expected during this time so no organized areas of pcpn are
expected with an otherwise good setup for above average temps.

However, enough model solutions continue to advertise "airmass" type
shower and thunderstorm potential each afternoon over much of the
region with very weak shear, moderate instability, and no CINH.
Maintained the slight chance PoPs for various areas on Tuesday and
Wednesday.

The main issue during this time will be the return for a couple of
days of hot and humid air to the region.  While Advisory criteria is
not expected to be met in most locations, the higher temps often
found in the urban heat island of STL should be enough to trip 105F
heat index values both Tuesday and Wednesday afternoon.  Been
watching these chances increase and look more favorable for a few
days now so will go ahead and hoist a Heat Advisory with this
package for the STL Metro counties.

(Wednesday Night - Friday Night)

Organized rain chances are expected to ramp up beginning on
Wednesday night, first with an upper level disturbance and cold
front edging into the area.  The front is not expected to make much
of a push southeast just yet with mid level flow unfavorable, but
the pcpn it does develop should still make a decent run on the
northwest half of the forecast area and possibly further.  Depending
on how this first wave of pcpn unfolds, it could have decent
influence on exactly where the next round of pcpn tracks thru.
Current thinking is that this should at least result in the next
wave of rain to be a bit further south, where a train of stronger
upper level disturbances are expected to track, and will be
augmented by tropical juice from Newton, which will have since made
landfall into the lower Colorado River basin and raced E-NE towards
our region.  Likely PoPs are a good start for much of this period,
but the feeling is that these will need to be bumped higher with
locally heavy rainfall possible Thursday night and Friday.  Yet
another round of rain will cap things off on Friday night as a more
stout cold front pushes thru.

Temps will be, at best, around average this period, and will likely
slip to below average levels even before the front makes it thru.

(Saturday - Next Monday)

Cold front should be thru Saturday morning and will usher in a
couple days of dry wx with below average temps.  GFS already ramping
up moisture and instability by next Monday, while the EC continues
the dry wx.  Scaled back PoPs to minimal levels for now, with what
should be an increase with the next front for just beyond this
period.  Either way, temps should return to above average levels by
next Monday in southerly flow.

TES

&&

.AVIATION...  (For the 18z TAFs through 18z Tuesday Afternoon)
Issued at 1148 AM CDT Mon Sep 5 2016

VFR for at least the first 0-12 hours. There is a chance that
light fog could develop after 06/06z due to the increasing
low-level moisture, but wind speeds should remain high enough
overnight to interfere with fog formation. Expect diurnal cu to
dissipate after sunset tonight and then redevelop tomorrow
morning. Initially S-SW winds will back and become S-SE
overnight, then veer again after 06/12z and become southwesterly.

Kanofsky

&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     74  95  77  95 /   5  20   5  10
Quincy          72  92  73  91 /   5  10  10  10
Columbia        72  92  73  92 /   5  20   5  10
Jefferson City  73  92  74  92 /   5  20   5  10
Salem           70  90  73  91 /   5  10   5  20
Farmington      69  91  72  90 /  10  20   5  10

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory from noon Tuesday to 7 PM CDT Wednesday for Saint
     Charles MO-Saint Louis City MO-Saint Louis MO.

IL...Heat Advisory from noon Tuesday to 7 PM CDT Wednesday for
     Madison IL-Saint Clair IL.

&&

WFO LSX
Hazardous weather outlook, Sep 5, 4:42 AM CDT, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAINT LOUIS MO
442 AM CDT MON SEP 5 2016

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-061000-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-SAINT CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-SAINT CHARLES MO-FRANKLIN MO-
SAINT LOUIS MO-SAINT LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-SAINT FRANCOIS MO-SAINTE GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
442 AM CDT MON SEP 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

GKS

Nearby

Heat Advisories in Missouri, 2016Heat Advisories in Illinois, 2016Every heat advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.